Oxyelite pro (new version) powder &pills illness
- 10-08-2013, 10:02 PM
@Raize- While u had an interesting theory , I have to disagree with topicals being safer than oral. Topicals are harder to test for quality(purity) and quantity of ingreds.
- 10-08-2013, 10:19 PM
Just because its a trans-dermal doesn't make it safe on the liver.S.N.S. Rep
- 10-08-2013, 10:22 PM
10-08-2013, 10:31 PM
Having over 30 people with complete liver failure from a product, that's something worth looking into. Maybe recall the product, or allow people ship back unused portions for a new product of choice?. After something like this I wouldn't be like, "Yeah, you're good, keep taking it, you'll be fine."...Yeah I think I just made the decision for myself. I'm stopping this product...To continue taking it at this point with my background would be considered "going Full Retard".
10-08-2013, 10:49 PM
[QUOTE="T-Bone;4193962"]Having over 30 people with complete liver failure from a product, that's something worth looking into. Maybe recall the product, or allow people ship back unused portions for a new product of choice?. After something like this I wouldn't be like, "Yeah, you're good, keep taking it, you'll be fine."...Yeah I think I just made the decision for myself. I'm stopping this product...To continue taking it at this point with my background would be considered "going Full Retard".[/QUOTE
Agreed. Too many shady stories in the past..craze...cough cough. Along with countless others. Smarter to wait until it's cleared up. IMHO of course
10-09-2013, 08:36 AM
10-09-2013, 01:04 PM
10-09-2013, 02:22 PM
Bigger and Better Is all I KNOW!!!
Current Log= http://anabolicminds.com/forum/supplement-reviews-logs/250352-follidrone-cutting-package.html
10-09-2013, 02:29 PM
Would definitely like to see the news on this if the FDA did indeed force a recall of all OEP's on shelves this morning.
10-09-2013, 02:39 PM
Man. If it's true what legal recourse could individuals have? The hospitalized ones? I hope it's not true but who knows
10-09-2013, 02:46 PM
I know, huffington post, but hey it was the first link I found.
10-09-2013, 02:49 PM
10-09-2013, 02:51 PM
10-09-2013, 04:41 PM
RE: T-Bone Link: Very odd. Hepatitis? Leads one to consider unsanitary laboratory / manufacturing facility..? Also, are there really "counterfeits" of OxyElite Pro on the market?? I've been called naive, but this is pretty crazy if true.
This story gets more and more interesting! Thanks for link.
10-09-2013, 04:46 PM
10-09-2013, 05:27 PM
If all the cases are local I'd say counterfeit
The Swole Stoner
10-09-2013, 05:27 PM
Took a full run of the OEP with DMAA but I feel fine..
It was some good stuff.. I took it according to the label though..
10-09-2013, 05:41 PM
10-09-2013, 05:51 PM
Anyone ever think it may have been food ingested
My thinkin here;
Your taking this to lose weight. There for diets are hopefully healthier and contain more fish and other foods that are served raw specifically in Hawaii. In fact I remember seeing on food network a Hawaiian food (leaf) that if not cooked long enough is toxic.
So maybe they are eating similar foods that caused some sort of issue
Enhanced Body Formulations Product Educator
For any questions on our products that need a quick response, please email me directly
10-09-2013, 06:16 PM
10-09-2013, 06:51 PM
Exactly which oxyelite is the suspected one? I have been using the Pro...without the purple top. My wife and I both have used it for a few weeks now, and the last few days both have bad weird stomach issues. May just be paranoia.
10-09-2013, 06:58 PM
10-10-2013, 10:14 AM
10-10-2013, 10:47 AM
In before dexaprine XR is a better substitute from iforce reps
10-10-2013, 11:29 AM
10-11-2013, 02:52 PM
10-11-2013, 02:56 PM
10-11-2013, 03:41 PM
i honestly think its linked to the supplement. obviously we dont know exactly what those 30 people have in common, food etc etc. but what are the chances? their drinking water?
i enjoy a lot of usp products. i just want them to sort all this out soon as possible
10-11-2013, 03:49 PM
Also, two new confirmed cases reported since this got on the news earlier this week. It's all over the local channels over here. They even interviewed a patient that is in the hospital right now.
It's pretty scary. I just want this thing to get resolved and move on.
10-11-2013, 03:57 PM
10-11-2013, 04:05 PM
10-11-2013, 04:06 PM
So, not all of the cases are linked to OEP (according to all of the links tbone posted).
Wouldn't this lead people to believe there has to be something else in common?
24/29 used OEP, so how did the other 5 get the same thing without the OEP?
10-11-2013, 04:12 PM
10-11-2013, 04:15 PM
10-11-2013, 07:06 PM
This is interesting. I got free sample pack of the pills with my creapure order. I took them for 3 days and started feeling terrible. I threw the rest out a couple weeks back and I've been feeling better since. This makes me wonder if I should get my liver function checked out.
10-11-2013, 07:37 PM
10-11-2013, 08:02 PM
10-11-2013, 08:05 PM
But, with everything already associated to the OEP why would they not disclose that?
There are plenty of reasons for the discrepancy, one of which is that it isn't the OEP causing it.
It could be a ton of other things (drinking water, food contamination, etc.)
All I'm saying is that it could be other things as well. If there are people in the same location, with the same illness, who didn't use the OEP it may be worth considering other factors.
10-11-2013, 08:15 PM
Of course there are people in the same location and with the same illness. People get Hepatitis all the time, that doesn't mean that everyone that has it, in that same location have the same cause. The point is that nearly all of them have one thing in common, and that is that they took OEP. I'm sure there are numerous cases of Hepatitis is Hawaii not cause by OEP. It's the increase in cases that first caused the concern, not the Hepatitis itself. That fact is that there were over 29 people that took OEP and developed these liver problems. With that many people in common having the same problems and taking the same supplement, I would be inclined to say that OEP is the cause. What people don't know is why and whether or not the product has been contaminated or not, or how. Who knows how it happened but the product they took is definitely the cause.
10-11-2013, 08:20 PM
Similar Forum Threads
- By xxZer0xx in forum SupplementsReplies: 1Last Post: 07-19-2013, 02:05 PM
- By T-Bone in forum NutraplanetReplies: 24Last Post: 03-17-2013, 11:36 AM
- By Uziel in forum SupplementsReplies: 65Last Post: 01-17-2013, 04:35 PM
- By roblasane in forum Supplement AuctionReplies: 13Last Post: 05-01-2012, 09:53 AM
- By joeyp84 in forum Weight LossReplies: 5Last Post: 07-20-2011, 01:52 PM